# SDR QR9R20220629001

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724079791
- Aircraft time: 2,064 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Part serial: NA
- Condition: Low Pressure
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO POSITIVE TRANSMISSION OIL PRESSURE AT GROUND IDLE ON ENGINE NUMBER 1. REMOVED AND REPLACED PRESSURE TRANSDUCER IAW AMM 63-41-00, 4-4. MOC SUCCESSFULLY COMPLETED.
